| Model Number |
500001004500 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6)was performed from the date of manufacture, 31-jan-2025 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the refrigerator was failed.A field service engineer investigated a reported mrx helmer refrigerator failure, rebooted the unit, and performed testing.All diagnostics passed and normal operation was verified.The system functioned as intended after the field service engineer repaired the device.
Event or Problem Description
It was reported that when using the bd pyxis¿ es refrigerator bin was failed.Customer tried to reboot and recover the storage space, but the issue persisted.The customer stated that this malfunction occurred while dispensing the medication and the user managed to get the medication from pharmacy, which caused a delay to the patient care.There were no adverse events or injuries reported based on this event.